# SDR 2007FA0000790

- Difficulty date: September 1, 2007
- Submitted: September 13, 2007
- Operation: General aviation
- Aircraft: N226AM
- Make and model: Swrngn SA226TC
- Aircraft serial: TC229
- Engine: Garrtt TPE331*
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Pipe
- Part number: 2784187015
- Condition: Damaged
- Location: Bleed Air
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

NOTE: AIRCRAFT HAS BEEN PARKED FOR 2 YEARS AFTER BEING DAMAGED IN HURRICANE.  AIRCRAFT WAS BEING DISASSEMBLED FOR SALVAGE.  IB OF RT NACELLE, BLEED AIR PIPE, PN: 27-84187-015, HAS CHAFED/BURNED THROUGH THE ASBESTOS SLEEVE SURROUNDING THE STARTER RELAY WIRING AND HAS ARCED A HOLE IN THE BLEED PIPE, WHICH THEN ALLOWED BLEED AIR TO MELT THE SHIELDING FROM ONE OF THE WIRES.  (K)
